# SDR COM20372

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC703
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Not Stowed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT, INTRANSIT INDICATORS ILLUMINATED.  FOUND LANDING GEAR EMERGENCY SELECTOR NOT PROPERLY STOWED.  SECURED SELECTOR AND AIRCRAFT RETURNED TO SERVICE.
